| Model Number |
03.043.021 |
| Medical Device Problem Codes |
Break (1069); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional narrative: additional product code: jds.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that, the patient underwent a procedure during which the aiming arm hooks to both and snapped off.The drill bit was hitting the nail through the triple sleeves.Out of the 3 cases performed with the tna, 2 of 3 cases hit the nail with semi-extended para patellar approach.Procedure was completed successfully.Concomitant devices reported: unknown triple sleeves (part# unknown, lot# unknown, quantity# unknown).This report is for one (1) insertion handle/ radiolucent medium.This is report 4 of 4 for complaint (b)(4).